Case Report: When inotropy backfires-dobutamine-associated eosinophilic myocarditis.
Аннотация
Eosinophilic myocarditis (EM) is a rare form of myocarditis that is often triggered by drug hypersensitivity reactions. We describe the case of a 55-year-old man who presented with cardiogenic shock that rapidly progressed despite dual inotropic therapy, ultimately requiring left ventricular assist device implantation. A left ventricular apical core biopsy demonstrated eosinophilic infiltration consistent with EM. After comprehensive evaluation of the possible etiologies, dobutamine was identified as the most likely offending agent. Following discontinuation of dobutamine and initiation of corticosteroid therapy, ventricular function and hemodynamics improved, supporting a diagnosis of dobutamine-associated EM. Clinicians should consider drug-induced EM in patients with refractory cardiogenic shock receiving dobutamine. Alternative inotropic agents such as milrinone or epinephrine should be considered.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.